MathSciNet Relay Station
MathSciNet bibliographic data
MR323889 (48 #2242) 20D05
Finkelstein, L.; Rudvalis, A. Maximal subgroups of the Hall-Janko-Wales group. J. Algebra 24 (1973), 486–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement